# SDR USAA2014032100020

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 45,740 hours, 18,671 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM GEG TO PHX, FLIGHT ATTENDANT REPORTED, BURNING RUBBER, SMELL THAT COMES & GOES FROM MID CABIN TO AFT GALLEY.  TROUBLESHOOT CABIN AIR QUALITY JOB CARD 26L00021001 & FOUND NO ODORS.  ACFT OK FOR SERVICE.
